MathSciNet Relay Station
MathSciNet bibliographic data
MR2470560 Database Expansion Item
Bernard-Michel, Caroline; Gardes, Laurent; Girard, Stéphane Gaussian regularized sliced inverse regression. Stat. Comput. 19 (2009), no. 1, 85–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement